Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 134, NWS Bismarck, ND

June 28, 20185 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 28, 2018, 9:46 PM CDT for 5 counties in North Dakota. It was in force for 59 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 9:46 PM CDT (02:46 UTC)
Expired
Jun 28, 2018, 10:45 PM CDT
In force
59 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Burke County, ND, Dunn County, ND, McKenzie County, ND, Mountrail County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 123 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 9:57 PM CDTTSTM WND GST 70Watford City, NDESTIMATED 60 TO 70 MPH WINDS.
Jun 28, 10:09 PM CDTTSTM WND GST 784 N Ray, ND
Jun 28, 10:11 PM CDTTSTM WND GST 5811 Se Wheelock, NDCORRECTS PREVIOUS TSTM WND GST REPORT FROM 11 SE WHEELOCK. NDAWN.
Jun 28, 10:15 PM CDTTSTM WND GST 601 E Watford City, NDRECORDED AT THE WATFORD CITY AIRPORT.
Jun 28, 10:15 PM CDTTSTM WND GST 75Ray, NDDAMAGE TO HOMES REPORTED WITH SIDING TORN OFF. TIME IS RADAR ESTIMATED. REPORT PASSED TO NWS FROM BROADCAST MEDIA.
Jun 28, 10:30 PM CDTTSTM WND GST 75Tioga, NDESTIMATED WINDS OF 70 TO 75 MPH WERE ACCOMPANIED BY HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 3:16 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2612 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1800 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted.

625 
WUUS53 KBIS 290246
SVRBIS
NDC013-025-053-061-105-290345-
/O.NEW.KBIS.SV.W.0134.180629T0246Z-180629T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
946 PM CDT THU JUN 28 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Northern Dunn County in southwestern North Dakota...
  Southern Burke County in northwestern North Dakota...
  Central McKenzie County in northwestern North Dakota...
  Eastern Williams County in northwestern North Dakota...
  Mountrail County in northwestern North Dakota...

* Until 1045 PM CDT/945 PM MDT/.

* At 946 PM CDT/846 PM MDT/, severe thunderstorms were located along
  a line extending from 5 miles northeast of Alamo to 6 miles
  northwest of Grassy Butte, moving east at 55 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Emergency management reported 68 mph winds in Williston.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Wildrose around 955 PM CDT.
  Battleview and Little Missouri State Park around 1015 PM CDT.
  Powers Lake around 1020 PM CDT.
  Mckenzie Bay Recreation Area around 1035 PM CDT.

Other locations impacted by these severe thunderstorms include
Hamlet, White Earth, Lewis And Clark State Park, White Earth Bay
Recreation Area, Pouch Point Recreation Area, Oakdale, Charlson,
Spring Brook, White Tail Bay Recreation Area and Keene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
south central, southwestern, north central and northwestern North
Dakota.

LAT...LON 4874 10218 4872 10223 4855 10223 4854 10218
      4785 10217 4784 10239 4776 10238 4780 10235
      4778 10226 4775 10229 4759 10223 4741 10261
      4733 10348 4863 10352 4863 10289
TIME...MOT...LOC 0246Z 264DEG 50KT 4862 10336 4743 10337 

HAIL...1.00IN
WIND...70MPH
 
$$

JONES
2 follow-up statements
690 
WWUS53 KBIS 290259
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
959 PM CDT THU JUN 28 2018

NDC013-025-053-061-105-290345-
/O.CON.KBIS.SV.W.0134.000000T0000Z-180629T0345Z/
Dunn ND-Burke ND-McKenzie ND-Williams ND-Mountrail ND-
959 PM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM
CDT/945 PM MDT/ FOR NORTHERN DUNN...SOUTHERN BURKE...CENTRAL
MCKENZIE...EASTERN WILLIAMS AND MOUNTRAIL COUNTIES...

At 958 PM CDT/858 PM MDT/, severe thunderstorms were located along a
line extending from Wildrose to 17 miles north of Watford City to 10
miles east of Grassy Butte, moving east at 65 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Emergency management reported 68 mph winds in Williston.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

These severe storms will be near...
  Battleview around 1015 PM CDT.
  Powers Lake around 1020 PM CDT.
  4 Bears Lodge around 1025 PM CDT.
  New Town around 1030 PM CDT.
  Belden around 1035 PM CDT.

Other locations impacted by these severe thunderstorms include
Hamlet, White Earth, Lewis And Clark State Park, White Earth Bay
Recreation Area, Pouch Point Recreation Area, Oakdale, Charlson,
Spring Brook, White Tail Bay Recreation Area and Keene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
south central, southwestern, north central and northwestern North
Dakota.

LAT...LON 4874 10218 4872 10223 4855 10223 4854 10218
      4785 10217 4784 10239 4776 10238 4780 10235
      4778 10226 4775 10229 4759 10223 4741 10261
      4733 10348 4863 10352 4863 10289
TIME...MOT...LOC 0258Z 265DEG 57KT 4864 10322 4805 10318 4741 10302 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

JONES
918 
WWUS53 KBIS 290314
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1014 PM CDT THU JUN 28 2018

NDC013-025-053-061-105-290345-
/O.CON.KBIS.SV.W.0134.000000T0000Z-180629T0345Z/
Dunn ND-Burke ND-McKenzie ND-Williams ND-Mountrail ND-
1014 PM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM
CDT/945 PM MDT/ FOR NORTHERN DUNN...SOUTHERN BURKE...CENTRAL
MCKENZIE...EASTERN WILLIAMS AND MOUNTRAIL COUNTIES...

At 1013 PM CDT/913 PM MDT/, severe thunderstorms were located along a
line extending from 8 miles northwest of Battleview to 16 miles west
of 4 Bears Lodge to near Killdeer, moving east at 60 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters reported 80 mph winds 4 miles 
         north of Ray.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

These severe storms will be near...
  Battleview around 1020 PM CDT.
  4 Bears Lodge around 1030 PM CDT.
  New Town around 1035 PM CDT.
  Belden around 1040 PM CDT.

Other locations impacted by these severe thunderstorms include
Hamlet, White Earth, Lewis And Clark State Park, White Earth Bay
Recreation Area, Pouch Point Recreation Area, Oakdale, Charlson,
Spring Brook, White Tail Bay Recreation Area and Keene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across northwest North Dakota. SEEK SHELTER NOW inside a 
sturdy structure and stay away from windows.
 
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
south central, southwestern, north central and northwestern North
Dakota.

LAT...LON 4874 10218 4872 10223 4855 10223 4854 10218
      4785 10217 4784 10239 4776 10238 4780 10235
      4778 10226 4775 10229 4759 10223 4741 10261
      4733 10348 4863 10352 4863 10289
TIME...MOT...LOC 0313Z 264DEG 50KT 4866 10294 4807 10291 4743 10275 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
 
$$

JONES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:49 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 28, 8:49 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
849 PM CDT Thu Jun 28 2018

.UPDATE...
Issued at 840 PM CDT Thu Jun 28 2018

Quick update to add Wells county to the Flash Flood Watch per
radar trends through 0145 UTC, with additional rounds of
convection expected through the night.

&&

.MESOSCALE DISCUSSION...
Issued at 805 PM CDT Thu Jun 28 2018

A significant severe weather outbreak is unfolding across western
and central ND. Through 03 UTC, the greatest threat to include
potentially very large hail to around baseball size and possibly
tornadoes will accompany the supercells evolving from Dunn County
eastward across Mercer, McLean, Sheridan and Wells Counties. A
large convective cluster with potentially widespread damaging
winds will then likely enter western ND beginning between 02 and
03 UTC and will rapidly race eastward overnight.

The 00 UTC Bismarck sounding showed weak residual capping centered
near 760 mb, though at the time of the balloon launch low-level
moisture had mixed out slightly on a local basis, and modifying it
for dewpoints above 70 F suggests MLCIN is essentially minimized.
Surface analyses show the warm frontal boundary -- while loosely
defined -- extending from southern McKenzie County eastward toward
Beulah and Harvey. Ascent associated with a leading impulse aloft
has likely aided convective initiation and the environment along
the warm frontal zone is characterized by strong deep-layer shear
with effective bulk wind differences on the order of 60 kt and
MLCAPE ranging from 4500 J/kg on the Dunn/Mercer County segment
of the frontal zone to 3000 J/kg in the Sheridan/Wells County part
of the front, per the 00 UTC RAP-based objective analysis run at
SPC. This is supporting an environment which is highly favorable
for significant hail production. Objective analyses also support
0-1-km SRH in the 100-200 m2/s2 range in support of fixed-layer
significant tornado parameter values around 4 along and about 50
miles either side of the warm frontal zone. The hodograph from the
00 UTC Bismarck RAOB displayed a distinct concavity in the 1 to 3
km layer, which model simulations have consistently advertised and
which may be limiting low-level mesocyclone intensity thus far. We
expect low-level hodographs to enlarge with concurrent increases
in SRH and reductions in the current concavity by about 02 UTC,
which may support an increase in tornado potential in the next 60
to 90 minutes if discrete storm modes can be maintained.

Otherwise, upscale growth is ongoing with convection in eastern MT
in association with more well-defined height falls aloft. Clusters
of storms are relatively closely spaced and in time are organizing
in a more linear fashion, which is expected to generate expanding
cold pools the next few hours, which should eventually support a
forward-propagating MCS. Strong westerly flow aloft atop stout
low-level east-southeast flow will support downshear-propagating
meso-beta element (Corfidi) vectors on the order of 60-70 kt and
thus once the cold-pool-driven propagation takes hold the MCS is
expected to rapidly move across western ND between roughly 02 and
05 UTC, and central ND between 05 and 09 UTC. Given the degree of
bouyancy and strong wind fields, significant-severe-caliber winds
of 80 mph are likely with bowing segments of the line tonight, and
widespread damaging winds remain a considerable concern.

&&

.SHORT TERM...(This evening through Friday)
Issued at 412 PM CDT Thu Jun 28 2018

Very active late afternoon and night with significant severe
weather expected. Tornado watch was issued during the hour for all
but the northern tier counties along the Canadian border. The
tornado watch is in effect until 11 pm CDT, but it is important to
note that additional watches will likely be needed for this
event, which will last through much of the night. In addition, a
flash flood watch is in effect for west central through north
central counties. Please see previous discussion that covered the
factors supporting the flash flood threat.

Otherwise, SPC meso page continues to show extreme CAPE in excess
of 5000 J/KG across the southwest, decreasing northward.
Convective development has been hindered much of this afternoon
with lack of large scale forcing, which should change as upper
level support increases with approaching upper level trough. CAM
solutions continue to struggle with convection, but all trend
toward a better organized convective system moving in from Montana
this evening.

Friday SPC day 2 outlook continues to show general thunderstorms
for ND, however latest SREF guidance appears to be pointing toward
the possibility of some stronger storms.

.LONG TERM...(Friday night through Thursday)
Issued at 412 PM CDT Thu Jun 28 2018

Upper level trough continues moving across the Northern Plains
supporting continued thunderstorm chances through the weekend
under cyclonic flow. High temps cool down into the 70s before
rebounding again into the 80s early next week. Near zonal flow
with occasional impulses working through the flow will support a
continue active pattern with chances of showers/thunderstorms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 840 PM CDT Thu Jun 28 2018

As of 0145 UTC, severe thunderstorms have thus far avoided the
TAF sites across western and central North Dakota. However, a
significant line of severe thunderstorms across eastern Montana
will track across western and central North Dakota tonight.
Damaging winds in excess of 65kts, large hail, and LIFR conditions
are expected. TAFs will be updated based on radar trends.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT /6 AM MDT/ Friday for
NDZ001>005-009>013-017>019-021>023-031-032.

&&

UPDATE...PA
SHORT TERM...JNS
LONG TERM...JNS
AVIATION...PA
Hazardous weather outlook, Jun 28, 3:39 PM CDT, 6 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
339 PM CDT Thu Jun 28 2018

NDZ001>005-009>013-017>019-021-022-031-032-292045-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-McLean-Sheridan-Golden Valley-
Billings-
339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

A significant and widespread severe weather event is expected
across western and central North Dakota this afternoon through
tonight.

Scattered thunderstorms are expected to form along a warm front
between I-94 and US Highway 2 this afternoon. More numerous
thunderstorms are expected Thursday evening and into the night
across a larger portion of western and central North Dakota. Very
large hail to around baseball size, damaging winds to near 80 mph,
a few tornadoes, and localized flash flooding are the primary
threats. A significant, widespread damaging wind threat is
possible late this evening and tonight.

A Flash Flood Watch is in effect from 7 PM CDT this evening to 7
AM CDT Friday morning. 2 to 4 inches of rain with locally higher
amounts is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The chance for thunderstorms continues Friday and Saturday across
much of western and central North Dakota. A few storms could be
strong Friday across the far south central and James River
Valley, but severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and tonight.

NDZ020-023-025-033>037-040>048-050-051-292045-
Oliver-Wells-Foster-Stark-Morton-Burleigh-Kidder-Stutsman-Slope-
Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-
Dickey-
339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/

This Hazardous Weather Outlook is for portions of south central
North Dakota, southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

A significant and widespread severe weather event is expected
across western and central North Dakota this afternoon through
tonight.

Scattered thunderstorms are expected to form along a warm front
between I-94 and US Highway 2 this afternoon. More numerous
thunderstorms are expected Thursday evening and into the night
across a larger portion of western and central North Dakota. Very
large hail to around baseball size, damaging winds to near 80 mph,
a few tornadoes, and localized flash flooding are the primary
threats. A significant, widespread damaging wind threat is
possible late this evening and tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The chance for thunderstorms continues Friday and Saturday across
much of western and central North Dakota. A few storms could be
strong Friday across the far south central and James River
Valley, but severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and tonight.

jns

In the hours before

Local storm report, Jun 28, 9:17 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
917 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             HARVEY                  47.77N 99.94W
06/28/2018  E2.75 INCH       WELLS              ND   PUBLIC

            GOLF BALL TO BASEBALL SIZE HAIL REPORTED IN
            HARVEY. DURATION 10 MINUTES.

&&

MH
Local storm report, Jun 28, 9:21 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
921 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             HARVEY                  47.77N 99.93W
06/28/2018  M3.00 INCH       WELLS              ND   PUBLIC

            TEA CUP SIZE HAIL, LASTED 15 MINUTES , FROM
            9PM UNTIL 915PM.

&&

KS
Special weather statement, Jun 28, 9:24 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Bismarck ND
924 PM CDT THU JUN 28 2018

NDZ001>003-009-011-290315-
Divide ND-Williams ND-Ward ND-Renville ND-Burke ND-
924 PM CDT THU JUN 28 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WARD...
NORTHWESTERN RENVILLE...BURKE...NORTHWESTERN WILLIAMS AND DIVIDE
COUNTIES UNTIL 1015 PM CDT...

At 923 PM CDT, strong thunderstorms were clustered along a line
extending from 10 miles north of Alamo to 6 miles east of Bowbells.
Movement was northeast at 50 mph.

Nickel size hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Crosby, Bowbells, Grenora, Westby, Lignite, Columbus, Portal, Noonan,
Wildrose, Flaxton, Fortuna, Alkabo, Writing Rock State Historical
Site, Hamlet, Ambrose, Larson, Niobe, Northgate, Coteau and Hanks.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern North Dakota.

LAT...LON 4900 10185 4861 10215 4863 10290 4857 10405
      4900 10405
TIME...MOT...LOC 0223Z 234DEG 42KT 4873 10347 4881 10210

JONES
Local storm report, Jun 28, 9:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
926 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     6 NNE TRENTON           48.15N 103.80W
06/28/2018  E65 MPH          WILLIAMS           ND   EMERGENCY MNGR

            TORRENTIAL RAIN.

&&

MH
Local storm report, Jun 28, 9:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND GST     6 NNE TRENTON           48.15N 103.80W
06/28/2018  M68 MPH          WILLIAMS           ND   EMERGENCY MNGR

            PEA SIZE HAIL.

&&

MH
Local storm report, Jun 28, 9:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
945 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HEAVY RAIN       1 E DUNN CENTER         47.35N 102.60W
06/28/2018  M1.60 INCH       DUNN               ND   CO-OP OBSERVER

            FROM THIS EVENINGS STORMS. STILL RAINING.

&&

JP MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:09 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells66 min
Jun 28, 7:30 PM CDTSevere Thunderstorm WarningBISDunn60 min
Jun 28, 7:48 PM CDTFlash Flood WarningBISDunn9 hr
Jun 28, 8:10 PM CDTTornado WarningBISDunn35 min
Jun 28, 8:24 PM CDTSevere Thunderstorm WarningBISPierce, Sheridan, Wells51 min
Jun 28, 8:44 PM CDTTornado WarningBISDunn31 min
Jun 28, 8:47 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams58 min
Jun 28, 9:11 PM CDTFlash Flood WarningBISDunn, McLean, Mercer6 hr
Jun 28, 9:11 PM CDTSevere Thunderstorm WarningBISWells28 min
Jun 28, 9:16 PM CDTSevere Thunderstorm WarningBISDunn59 min
Jun 28, 9:24 PM CDTSpecial Weather StatementBISBurke, Divide51 min
Jun 28, 10:00 PM CDTSpecial Weather StatementBISMcLean45 min
Jun 28, 10:07 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer53 min
Jun 28, 10:26 PM CDTFlash Flood WarningBISBottineau, Burke, Renville, Ward6 hr
Jun 28, 10:36 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope54 min
Jun 28, 10:41 PM CDTSevere Thunderstorm WarningBISBurke, McKenzie, Mountrail, Ward, Williams64 min
Jun 28, 10:46 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie, McLean, Mercer, Mountrail59 min
Jun 28, 11:18 PM CDTFlash Flood WarningBISMcLean, Mountrail, Ward6 hr
Jun 28, 11:19 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward56 min
Jun 28, 11:26 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope64 min
Jun 28, 11:30 PM CDTSevere Thunderstorm WarningBISStark60 min
Jun 28, 11:38 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Oliver67 min
Jun 29, 12:02 AM CDTSevere Thunderstorm WarningBISMorton58 min
Jun 29, 12:10 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette65 min
Jun 29, 12:17 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark58 min
Jun 29, 12:39 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver, Sheridan66 min
Jun 29, 12:43 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton62 min
Jun 29, 1:11 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette64 min
Jun 29, 1:14 AM CDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux61 min
Jun 29, 1:25 AM CDTSevere Thunderstorm WarningBISBurleigh, Foster, Kidder, Sheridan, Stutsman, Wells65 min
Jun 29, 1:45 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder30 min
Jun 29, 2:05 AM CDTTornado WarningBISKidder, Stutsman25 min
Jun 29, 2:12 AM CDTSevere Thunderstorm WarningBISDickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more63 min
Jun 29, 2:13 AM CDTSevere Thunderstorm WarningBISPierce, Rolette39 min
Jun 29, 2:23 AM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells37 min
Jun 29, 2:29 AM CDTTornado WarningBISLaMoure, Logan, Stutsman31 min
Jun 29, 2:57 AM CDTSevere Thunderstorm WarningBISFoster, Stutsman18 min
Jun 29, 3:17 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure58 min
Jun 29, 3:38 AM CDTHigh Wind WarningBISMercer, Oliver2 hr
Jun 29, 11:43 AM CDTRiver Flood WarningBISMercer24 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.